# SDR USAA2009042891014

- Difficulty date: April 3, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 67,949 hours, 46,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - INTERGRANULAR CORROSION ON FLOORBEAM UPPER FLANGE AT BS 986.5 BETWEEN LBL 43 TO RBL 43.  REPAIRED FLOORBEAM AT BS 986.5 BETWEEN LBL 43 TO RBL 43 IAW US AIRWAYS TYPICAL REPAIR 53-10-05B.
